# SDR ASAA2016033016164

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,525 hours, 10,972 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11895
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 32,322 hours, 10,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THE LT PACK TRIP, AMBER, LIGHT ILLUMINATED, 12,000 FT.  WE RAN THE QRH AND THE LIGHT EXTINGUISHED.  ACFT GROUNDED. R & R LT RAM AIR INLET ACTUATOR, REF AMM 21-51-21/401.  PERFORMED RAM AIR INLET DEFLECTOR DOOR AND MODULATIONS PANEL ADJUSTMENT ON INSTALLED ACTUATOR, REF AMM 21-51-22-400-803.  ACCOMPLISHED BITE PROCEDURE ON PACK/ZONE TEMP CONTROLLERS 1 AND 2.  NO DEFECTS NOTED ON EITHER SIDE. R & R LT PACK DISCHARGE O/H SWITCH IAW AMM 21-51-42 AS PRECAUTIONARY.  R & R LT ACMOH/210 THERMAL SWITCH S398 AS PRECAUTIONARY AND R & R LT COMPRESSOR DISCHARGE O/H SWITCH S2 IAW AMM 21-51-41 AND 21-51-40, RESPECTIVELY.
